A 41-year-old female asked:
Significant random bruising since on plavix x 1 month for stent. also on plaquenil for 8 yrs for lupus with no bruising until plavix. likely normal or contact rheum or have labs drawn?
1 doctor answer • 1 doctor weighed in
Internal Medicine 61 years experience
UNFORTUNATELY: this is more likely than not due to the PLAVIX.. You should, however, with your medical history of LUPUS check this out with your rheumatologist!
Hope this is helpful!
Created for people with ongoing healthcare needs but benefits everyone.
325 viewsAnswered >2 years ago
Last updated May 19, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.